Unified (r,s)-entropy measures in a Bayesian context



Downloads per month over past year

Menéndez Calleja, María Luisa and Pardo Llorente, Julio Ángel (1992) Unified (r,s)-entropy measures in a Bayesian context. Theory of probability and its applications, 37 (1). pp. 85-88. ISSN 0040-585X

Official URL: http://epubs.siam.org/doi/abs/10.1137/1137015


In this paper, we study some applications of unified (r, s)-entropy measures in Bayesian inference, specially in comparison of experiments. Also, we analize the relation between Blackwell's and Lehmann's approach with the criterion established in this work.

Item Type:Article
Uncontrolled Keywords:hypothesis testing; comparison of statistical experiments; entropy measures
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17960
Deposited On:25 Jan 2013 10:09
Last Modified:25 Jan 2013 10:09

Origin of downloads

Repository Staff Only: item control page